EconPapers    
Economics at your fingertips  
 

A New Construction of Multisender Authentication Codes from Pseudosymplectic Geometry over Finite Fields

Xiuli Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Multisender authentication codes allow a group of senders to construct an authenticated message for one receiver such that the receiver can verify authenticity of the received message. In this paper, we construct one multisender authentication code from pseudosymplectic geometry over finite fields. The parameters and the probabilities of deceptions of this code are also computed.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/602539

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:602539

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:602539